# SDR SWAA2020030442114

- Difficulty date: February 19, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 70,234 hours, 41,391 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STATION 129.50 AT 27 INCH FROM FRONT SP AR LT HORIZONTAL STAB         PERFORMED PEERMANENT REPAIR LOC INSPAR RIB STAB STA 129.50+27" FROM FRONT SPAR LT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09 REPAIR #5
